# SDR IPXA2022060682871

- Difficulty date: May 23, 2022
- Submitted: June 15, 2022
- Operation: Air carrier
- Aircraft: N423UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 25325
- Aircraft time: 32,458 hours, 21,399 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Strap
- Part number: 141N51655
- Condition: Corroded
- Location: Fr297 Rbl 2
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:17/1FLIGHT DECK FLOOR SHEAR WEB SPLICE AT FS 297 RBL 2 HAS SURFACE CORROSION. REMOVED CORROSION ORIGINAL THICKNESS .100" REMAINING THICKNESS .095" SRM DOES NOT HAVE ALLOWABLE LIMITSREMOVED CORROSION PER EA 757-5310-27-A2937
